On an approximate solution of two-sided three-element boundary value problems with a shift, and their applications
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1645-1651
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a18,
author = {N. Ya. Tikhonenko},
title = {On an approximate solution of two-sided three-element boundary value problems with a shift, and their applications},
journal = {Differencialʹnye uravneni\^a},
pages = {1645--1651},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a18/}
}
TY - JOUR AU - N. Ya. Tikhonenko TI - On an approximate solution of two-sided three-element boundary value problems with a shift, and their applications JO - Differencialʹnye uravneniâ PY - 1994 SP - 1645 EP - 1651 VL - 30 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_9_a18/ LA - ru ID - DE_1994_30_9_a18 ER -
N. Ya. Tikhonenko. On an approximate solution of two-sided three-element boundary value problems with a shift, and their applications. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1645-1651. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a18/